Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


CD4 drop dramatically once again
Mar 21, 2006

Dear Dr. Young,

Thanks for your service all the time.

This is my CD 4 counts ;

(Year 2004) - June CD4:440 - Sept CD4:480 - Dec CD4:510

(Year 2005) - Mar CD4:390(20%) - June CD4:480(23%) - Sept CD4:294(16%) - Oct CD4:390 - Dec CD4:480

(Year 2006) - Mar CD4:197

I found that my CD4 decreased once again.

Last December my doctor recommend me to take a Isoniazid with Vitamin B6 for 3months as for the preventive purpose of TB and I took it every morning.

Lately I still have a slight cold with light snivel.

Lately I have a light skin problem such as small boil the left side and back of ears.

My face acne becomes better than last winter but still have some on my chin.

Do you have seen before such a patients that cd4 decreased alot twice in such a short period ?

Do you think Isoniazid or my very slight cold hurt my cd4 level ?

Thanks in advance for your kind comment for my question.

Response from Dr. Young

Thanks for your post.

I do think that your cold may have affected your CD4 cell counts-- nonetheless, I'm concerned about your drop and knowledge of the trends in your CD4 percentages would be instructive.

The fact that you had a previous CD4% of 16 and the current CD4 absolute count of ~200 suggests to me that, if confirmed, you should consider starting on medications in the relatively near-term.

I hope this helps, write us back with details. BY



Previous
Dosing time - transatlantic travel
Next
Should I get a Pheno Type

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement